# SDR UPS06846619

- Difficulty date: April 4, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46029
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT INOP.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY AND RELAY ASSY IAW MM 33-50-01-2.
